| Model Number |
355149 |
| Medical Device Problem Codes |
High impedance (1291); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2020
Type of Reportable Event
Malfunction
Event or Problem Description
High impedance was reported on this lead beginning on (b)(6) 2020.On (b)(6) 2021, high impedance and noise was reported on the lv channel.Lead remains implanted.No adverse patient events were reported.
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.